advertisement
Question
Posted by: Anon | 2006/10/31

Morning After

Dear Gynae Doc,

I have not been on a contraceptive in over 4 years, if my partner does have an accident I use Norlevo Morning After Pill. I have used it over the past 4 months once or twice a month which I dont think is doing my body any good. When I take the morning after (Norlevo) I bleed a week later, I used Norlevo a week ago and would like to know whether I can start my Pill (Triphasil) with the short bleeding I have this week from the morning after or should I wait a month for my proper periods? Does the morning after affect the pill in any way? I dont want to fall pregnant and how long do I wait before having sex?
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can start Triphasil with the bleed you have had. You have to take 7 active pills before you are protected. the morning after pill does not affect Triphasil, but you may have more side effects because you will have taken a lot of hormones close together.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lou | 2006/10/31

The morning after pill is NOT a contraceptive, and creates havoc with your hormones. You should not be using it so often and should rather go onto the pill or loop etc if you dont wish to fall pregnant.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement